# SDR RAAA00E9006

- Difficulty date: February 20, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Aircraft time: 44,969 hours, 22,072 cycles
- Engine: Allsn 250B*
- Engine time: 36,489 hours, 4,091 cycles
- System (JASC): 7250 · Turbine Section
- Part: Bearing Support
- Part number: 6847100
- Condition: Broken
- Location: Turbine
- Part time: 39,790 hours, 5,739 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FIRE ALARM AND BELL DURING START NR 4 ENGINE, ALL ZONES.  REAR TURBINE BEARING SUPPORT TO BE REPLACED PRIOR TO NEXT FLIGHT.
